# SDR KCSA201807121182

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 80,734 hours, 23,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON AFT PIT TORQUE BOX INTERCOSTAL STA 1329-1351 APPROX RBL 20.
